MathSciNet Relay Station
MathSciNet bibliographic data
MR1639759 58C40 (26C10)
Alekseevsky, Dmitri; Kriegl, Andreas; Michor, Peter W.; Losik, Mark Choosing roots of polynomials smoothly. Israel J. Math. 105 (1998), 203–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement